# SDR REXA2022102502285

- Difficulty date: October 15, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313541
- Condition: Corroded
- Location: Bs 333-349 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR22 L LOCATED BETWEEN F.S 333 TO F.S 349	REMOVED AND INSTALLED NEW SECTION STRINGER BETWEEN FS 333 TO FS 364+7.5 AND STRINGER 22L IAW CRJ 900 SRM 53-00-03-201-001-A01. REMOVED AND INSTALLED 3 CLEATS AT STRINGER 22L FS 333 AND FS 364 IAW CRJ900 SRM 51-42-06-001-001
